# SDR GTIA2025112439190

- Difficulty date: November 24, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N624NK
- Make and model: Airbus A320-232
- Aircraft serial: 5880
- Aircraft time: 41,473 hours, 18,874 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWRD EMER MEGAPHONE DROPPED AND WILL NOT WORK FOR TALKING-REMOVED AND REPLACED MEGAPHONE IAW AMM 25-65-01. NO DEFECTS NOTED. MOC 77744 NOTIFIED
